# SDR SWI2024F01222

- Difficulty date: August 26, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 47,228 hours, 31,261 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 2-2 I/B & O/B AFT SIDE ROLLERS WORN. (C-CHECK RO 10/28/2024) (FILED CLOSED)REMOVED AND REPLACED R/H SLAT TRACK 2-2 I/B AND O/B AFT SIDE ROLLERS P/N CC670-12027-3 IAW CRJ 700 AMM 27-81-44-000-802
